Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir I m taking stalopam plus from 4 months. I feel positive. Now I have been switch to stalopam 10. I am now suffering from sleeplessness. And some tensions and depressed some time in day. Tell me what to do for my sleep. I want to get rid of these medicines.

2 Doctors Answered
You were getting Clonaepam in earlier meds. Continue stalopam 10mg only and try to reduce it after you start getting sleep. Do exercise/ yoga meditation/ breathing exercises/ Take walk. You have to play some games. Keep social contact forget you need medication. But you can take tab clonazepam SOS.
3 people found this helpful
Dear Friend, Go for yoga,be busy with your work,and feel relax from anxiety or depression.Avoid taking medications you will get peaceful sleep.Initially it will be difficult to get sleep,but don't take sleeping pills.
4 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.